# SDR VNAA202102161112

- Difficulty date: February 12, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 15,288 hours, 13,944 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Probe
- Part number: 6007300MT
- Condition: Damaged
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

#2 BRAKE TEMP MASTER WARNING ON T/O ROLL INDICATING 20,RTO WARNING RE-OCCURRED DURING TAXI IN. FOUND LH IB BRAKE TEMPERATURE SENSOR TO BE PHYSICALLY DAMAGED. REMOVED AND REPLACED SENSOR IAW CRJ900 AMM 32-46-01-000/400-801. OPS CHECK OF BRAKE TEMPERATURE MONITORING SYSTEM GOOD AT THIS TIME.
